# SDR SWAA2023121121948

- Difficulty date: November 15, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SUPPORT BEAM IS CORRODED AT FASTENER HOLES;I/B #7 FLAP CARRIAGE; O/B DEFLECTION RIB<[01] REMOVED AND REPLACED I/B #7 FLAP CARRIAGE; O/B DEFLECTION RIB TRAILING EDGE SUPPORT BEAM IAW SRM 51-40-02 AND AIPC 57-50-00-18.;[02] AMT CORRECTIONS REQUIRED. MEASUREMENT FIELD 'RII' CAN NEVER BE N/A'D (YES OR NO ONLY). PARTS BLOCK STILL OPEN FOR AMT.;[03] UPDATED AND CORRECTED MEASUREMENT TABLE;[04] VERIFIED CORRECTIVE ACTIONS & MEASUREMENTS TABLE. CARD COMPLETE.
